# SDR DL76L070195

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 44,457 hours, 6,728 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

ON ENGINE START LT ENG GEN DRIVE LIGHT ILLUMINATED.  BPCU FAULTS IDG PRESS SW WIRING/UNDER FREQ TRIP.  SWAPPED GCU NO HELP.  REMOVED AND REPLACED LT IDG PER AMM.  LEAK AND OPS CHECK GOOD.
